# SDR AMTA200700035

- Difficulty date: January 25, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR TRUNNION FITTING FORWARD AND AFT LANDING GEAR ATTACHING LUG BUSHINGS FOUND MIGRATED AT IWS 346.  REPAIRED IAW EER 13226 WO 319386. REMOVED GEAR AMM 32-11-02, BUSHINGS REMOVED FWD AND AFT LUG AMM 20-71-10, CORROSION REWORK SRM 51-21-01, NDT NIL FINDINGS, NEW BUSHINGS, CAD PLATE, SRM 51-21-01, INST BUSHINGS SRM 57-14-00, INSTALL GEAR AMM 32-11-02, RETRACT CHECK AMM 32-32-00.  (K)
